Nonuniqueness Properties on Asymptotic Teichmuller Space

Zhi Yong HUANG, Ze Min ZHOU

Acta Mathematica Sinica, Chinese Series ›› 2019, Vol. 62 ›› Issue (5) : 703-708.

PDF(415 KB)
PDF(415 KB)
Acta Mathematica Sinica, Chinese Series ›› 2019, Vol. 62 ›› Issue (5) : 703-708. DOI: 10.12386/A2019sxxb0065

Nonuniqueness Properties on Asymptotic Teichmuller Space

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2019, 62(5): 703-708 https://doi.org/10.12386/A2019sxxb0065

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(415 KB)

Accesses

Citation

Detail

Sections
Recommended

/